Advertisement

Siberian Mathematical Journal

, Volume 24, Issue 6, pp 876–889 | Cite as

Points of continuity of a function and points of existence of finite and infinite derivative

  • L. I. Kaplan
Article
  • 17 Downloads

Keywords

Infinite Derivative 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Z. S. Zagorskii, “On the set of points of nondifferentiability of a continuous function,” Mat. Sb.,9, No. 3, 487–508 (1941).Google Scholar
  2. 2.
    E. M. Landis, “On the set of points of existence of infinite derivative,” Dokl. Akad. Nauk SSSR,107, No. 2, 202–204 (1956).Google Scholar
  3. 3.
    L. I. Kaplan, “On the relative disposition of the sets where the derivative is finite and infinite,” Sib. Mat. Zh.,18, No. 4, 806–820 (1977).Google Scholar
  4. 4.
    L. I. Kaplan, “The points of discontinuity of a function and the points of existence of infinite derivative,” Usp. Mat. Nauk,35, No. 6, 163–164 (1980).Google Scholar
  5. 5.
    A. L. Brudno, “Continuity and differentiability,” Mat. Sb.,13, No. 1, 119–134 (1943).Google Scholar
  6. 6.
    F. M. Filipczak, “Sur la structure de l'ensemble des points de discontinuite des fonctions qui admettent une derivee aux points de continuite,” Fundam. Math.,60, No. 1, 59–79 (1967).Google Scholar
  7. 7.
    L. V. Kantorovich, “On the generalized derivatives of continuous functions,” Mat. Sb.,39, No. 4, 153–170 (1932).Google Scholar
  8. 8.
    V. M. Tsodyks, “On the sets of the points where the derivative is equal to +∞ and −∞, respectively,” Mat. Sb.,43, No. 4, 429–450 (1957).Google Scholar
  9. 9.
    A. S. Kronrod, “On the structure of the set of points of discontinuity of a function that is differentiable at the points of continuity,” Izv. Akad. Nauk SSSR, Ser. Mat., Nos. 5–6, 569–578 (1939).Google Scholar
  10. 10.
    K. M. Garg, “On the derivability of functions discontinuous at a dense set,” Revue de Mathematiques Pures et Appliquees,7, No. 1, 175–179 (1962).Google Scholar
  11. 11.
    S. Marcus, “The points of discontinuity and the points at which the derivative is infinite,” Rev. Math. Pures Appl.,7, No. 2, 309–318 (1962).Google Scholar

Copyright information

© Plenum Publishing Corporation 1984

Authors and Affiliations

  • L. I. Kaplan

There are no affiliations available

Personalised recommendations